# SDR 2008FA0000535

- Difficulty date: July 30, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N74542
- Make and model: Mooney M20B
- Aircraft serial: 1853
- Engine: Lyc O360A1A
- Propeller: Mcauly D2A36C*
- System (JASC): 3234 · Landing Gear Selector
- Part: Downlock
- Part number: 5040560006
- Condition: Worn
- Location: Control Lever
- Part time: 3,371 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER BECAME DISENGAGED FROM THE DOWN LOCK LATCHING ASSY ON THE PILOT`S LOWER CENTER INSTRUMENT PANEL. AC WAS ON THE GROUND DURING LANDING ROLLOUT.  THIS ALLOWED GEAR TO COLLAPSE.  SB M20-88B, 5/10/94.  (K)
